Hi, I have just returned from holiday and am in a mess! I try to aoid wheat and gluten where possible (I have never been diagnosed as definite Coeliac but have all the symptoms) but on this holiday I blew it. It was a speial celebration and so I ate whatever I fancied. I had muesli every day with yoghurt plus bread with my meals etc. I got the bloating and gas problems back and some joint pains but 2 days ago the palms of my hands turned a blotchy bright red and felt as if they had literally been 'burned'. Very painful! I am home now and the skin on my hands feels like it is too tight - painful to make a fist and still very red and blotchy. My mouth feels very dry all the time. While on holiday I was also eating more dairy than normal and lots of exotic fruits like papaya and pineapple - which I have heard can also cause allergic reactions.
I seem to be getting more and more allergies to things as I get older - why? I have Positive ANA and have been told I have definitly got 'some kind of immune disorder' but they don't know what!!!
I am 49 and have just started taking HRT one month ago. I also take 25mgs thyroxine daily for underactive thyroid/hashimotos. ANY ideas or suggestions would be fantastic as I am completely baffled with this strange reaction. I see my Doctor on Tuesday and will take any responses into consideration.
Kind regards as always.
I also had my palms turn bright red after eating lunch. The only thing I could figure out was that maybe it was wheat that I was having an allergic reaction to. I had wheat in my bread in the a.m and some crackers and croutons on my soup which had wheat in also. My doctors are also perplexed......Did some food allergy testing and waiting for results.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.